Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

نتائج البحث

Filter
  • 1-10 of  364,670 نتائج ""mathematical models""

الفلاتر الخاصة بك

إعادة ضبط المرشحات
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

OPTIMAL CONTROL IN LINEAR SOBOLEV TYPE MATHEMATICAL MODELS.

Subjects: *MATHEMATICAL models; *WATER waves; *WATER depthCHELYABINSK (Russia)

  • Source: Bulletin of the South Ural State University. Series: Mathematical Modelling, Programming & Computer Software. Feb2020, Vol. 13 Issue 1, p5-27. 23p.

تفاصيل السجل

×
  • 1-10 of  364,670 نتائج ""mathematical models""